# SDR HEEA078926

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,362 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 206064819005S
- Condition: Corroded
- Location: Pax/Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR ASSY.
